# SDR FDEA201809072420

- Difficulty date: September 7, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,693 hours, 18,154 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR R1 (COPILOT SIDE) WILL NOT ARM SLIDE. RELEASED FOR SERVICE PER MEL 52-XX ECAM SLIDE INDICATION SYSTEM FOR R1  DOOR - INOP. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH DEPARTURE. PENDING T/S OF MEL ITEM, SDR IS OPEN.
